# SDR DALA2022050203069

- Difficulty date: May 1, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N323US
- Make and model: Airbus A320-211
- Aircraft serial: 272
- Aircraft time: 85,914 hours, 39,290 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3223 DENT EXTERNAL SKIN DOUBLER REPAIR LOCATED BTW FR59 TO FR61 BTW STR43L TO STR42R AT LOWER FUSELAGE. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR PER A320 SRM 53-00-11. OK FOR SERVICE. (2218911)
